Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
L. M.

Post Accutane treatment - acne persists

Hello,

I am in search for peace of mind, and I hope to find it here.

Early this year I finished my Accutane treatment lasting roughly seven months, and while there are definite signs of improvement I can't help but feel worried that it wasn't entirely effective. My dermatologist prescribed Differin as a post-treatment, but I fret it may not be working as it should. I have breakouts on my back--especially recently cystic acne. I'm worried about my back and neck. My dermatologist said that if I ever feel my acne I should give him a call. He said this no more than two weeks ago, upon visiting for a checkup where he said that he's not worried. Yet, I can't help but do so. The sides of my forehead are also active but not very noticeably.

My back hurts - a lot. More than it has in a long while. It's very red, and more than four cysts have appeared throughout the week. I've also been extraordinarily tired. I'm terrified that my acne is returning, and I don't want to go back on Accutane--if it's even possible. It makes me very tired and I lose my confidence--just when my life is starting to really pick up momentum.

Can someone help me with this? At least clarify--what might the problem be?

Thanks in advance

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×